# SDR SWAA2021061772372

- Difficulty date: May 12, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 754
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS754 LBL8 WL157. ; / COMPLETE;ET INSPECTED TRIM IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  IS000450 N500D;FABRICATED REPAIR SECTION OF RAIL AT AFT CARGO BAY BS727E - BS747+12 LBL8 WL157; MADE FROM BAC1509-100146#T76511 LOT#1458843-1 AND REPAIR SPLICE FROM SI#7530199 IAW SRM 53-00-53-2R-2 PARA 4 (I-O) OK TO INSTALL;INSTALLED RAIL SECTION AND SPLICES AT AFT CARGO BAY FROM BS727E+10 - BS747+12 LBL8 WL157 IAW SRM 53-00-53-2R-2 PARA 4 (P-S) AND DWG 146A7500;REMOVED CORROSION ON RAIL AT AFT CARGO BAY BS754 LBL8 WL157 IN A 2'X.90' AREA; ORIGINAL THICKNESS .063; REMAINING THICKNESS .050; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4(A) 2 FIG.103 DEPTH GAGE ID ATS2473 S/N UNKNOWN; USED FOR MEASUREMENT;REMOVED DAMAGE SECTION OF RAIL IN AFT CARGO BAY FROM BS727E+10 - BS747+12 IAW SRM 53-00-53-2R-2 PARA 4;REMOVED DAMAGE SECTION OF RAIL IN AFT CARGO BAY FROM BS727E+10 - BS747+12 LBL8 WL157 IAW SRM 53-00-53-2R-2;VERIFIED DAMAGE REMOVAL PER SRM;VERIFIED FABRICATION OF REPAIR SECTION PER SRM. VERIFIED OK TO INSTALL.;VERIFIED INSTALLATION OF RAIL SECTION AND SPLICES IAW SRM 53-00-53-2R-2 AND DWG 146A7500.;EVALUATION CONFIRMED
